# SDR CALA2017072802414

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 75,895 hours, 15,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 1R ARMED LIGHT NOT WORKING. ACP'D INSPECTION OF GIRT BAR FITTINGS AND "ARM" SWITCHES. RMV'D AND CLEANED "SLIDE" ARM LIGHT. CONFIRMED ALL COCKPIT INDICATIONS ARE NORMAL. OPERATED DOOR AND ARMING SEVERAL TIMES. R1 DOOR CLOSING AND ARMING FUNCTIONS NORMAL.
